MathSciNet Relay Station
MathSciNet bibliographic data
MR1375803 68Q05 (68Q15)
Nisan, Noam; Zuckerman, David Randomness is linear in space. J. Comput. System Sci. 52 (1996), no. 1, 43–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement